# SDR UALA2010031900913

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,974 hours, 10,573 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM LBL 23 STA 852 - 905 HAS CORROSION SEVERAL LOCATIONS.  REMOVED CORROSION & EVAL FLOORBEAM REF SRM.  FABRICATED & INSTALLED UPPER 'T' CHORD EXTRUSION AND SPLICE REPAIR AT FWD & AFT ENDS OF FLOORBEAM.
